3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > Packaged Meals and Clinics - Nutrisystem, Medifast, Jenny Craig, Etc > Ideal Protein Diet

Hot Flashes

Reply
 
Thread Tools
Old 01-24-2013, 03:29 PM   #1
Started IP 1/12/13
 
jeffiner's Avatar
 
Join Date: Jan 2013
Location: NJ
Posts: 139

S/C/G: 267/ticker/167

Height: 5'5

Default Hot Flashes

For the last two days I have been going through periods of red hot cheecks..it lasts an hour or so then goes away. Is a result of IP? Maybe hormanl? Im definately not starting menopause..and im not getting hot all over and sweating..just bright red and hot cheeks.
jeffiner is offline   Reply With Quote
Old 01-24-2013, 08:17 PM   #2
IP start: 21 October 2012
 
pocahontas812's Avatar
 
Join Date: Oct 2012
Location: Ashland, MA
Posts: 154

S/C/G: 190.6/135.4/140

Height: 5'6"

Default

Something similar happened to me my first 2-3 weeks on IP. Not sure if my cheeks actually looked red, but I definitely felt flushed. It usually happened after lunch, so I wondered if it was related to the IP food I was eating at lunch (either a soup or chocolate drink). Never considered that it might have been hormone related. It eventually went away and hasn't recurred.
__________________
pocahontas812 is offline   Reply With Quote
Old 01-24-2013, 09:19 PM   #3
Junior Member
 
skinnyT's Avatar
 
Join Date: Nov 2012
Location: texas
Posts: 16

S/C/G: 250/check slider/198

Height: 5'4''

Default weird me to

I have these too. And this week I keep thinking that I have the flu. I eat my dinners for lunch thou so it would have to be a late reaction to the chocoshake I have every morning. huh
skinnyT is offline   Reply With Quote
Old 01-26-2013, 09:09 AM   #4
Member
 
Join Date: Jan 2013
Location: CT
Posts: 64

S/C/G: 283/268/150

Height: 5'6

Default Face Flushing - Red Face

I have been experiencing red cheeks/hot face as well and my coach asked if it was after I took my multi vitamin because it could be from the Niacin in the multi vitamin. I don't get it everyday and more often get it in the evening, after dinner which is when I take the multi vitamin. But this morning, it's happening again and of course I just ate my breakfast and took the multi vitamin. I don't think it is concidered bad but I am going to do some research on this...


But I am curious, has anyone else experienced this?
SweetShe is offline   Reply With Quote
Old 01-26-2013, 09:15 AM   #5
Started IP 1/12/13
 
jeffiner's Avatar
 
Join Date: Jan 2013
Location: NJ
Posts: 139

S/C/G: 267/ticker/167

Height: 5'5

Default

Thats interesting because I stopped taking the multi vitamin because the iron BUT the hot flashes have stopped
jeffiner is offline   Reply With Quote
Old 01-26-2013, 09:24 AM   #6
IP start Aug 2012
 
lisa32989's Avatar
 
Join Date: Nov 2011
Location: St. Louis
Posts: 8,019

S/C/G: 260.2/165

Height: 5'5"

Default

Remember: the quick weight loss releases stored estrogen from the fat cells.
__________________
Losing weight is hard. Maintenance is hard. Being fat is hard. Pick your hard. (-Ishbel)
Lost 95 lbs on IP!
Link to weight loss Photos

lisa32989 is offline   Reply With Quote
Old 01-26-2013, 10:29 AM   #7
Member
 
Join Date: May 2012
Location: Wyoming
Posts: 34

S/C/G: 198/see ticker/129

Height: 5/3"

Default

It's gotta be the estrogen from the fat cells, like lisa32989 said. I didn't have hot flashes when I was on my "break" from IP, but they are back with a vengeance!
__________________
Copperhead31 is offline   Reply With Quote
Old 01-26-2013, 10:46 AM   #8
Started IP 3/26/12
 
evepet's Avatar
 
Join Date: Mar 2012
Location: Ontario, Canada
Posts: 1,767

Height: 5'5"

Default

Quote:
Originally Posted by SweetShe View Post
I have been experiencing red cheeks/hot face as well and my coach asked if it was after I took my multi vitamin because it could be from the Niacin in the multi vitamin. I don't get it everyday and more often get it in the evening, after dinner which is when I take the multi vitamin. But this morning, it's happening again and of course I just ate my breakfast and took the multi vitamin. I don't think it is concidered bad but I am going to do some research on this...


But I am curious, has anyone else experienced this?
I've also read about 'flushing' sometimes being a side effect of niacin. Interesting that you're seeing the correlation to when you take the multi. I don't think it's 'bad' either... just is.
__________________
I invite you to visit my blog at http://diettalktoday.com It's focus is on helping those who chose to use alternative products.
evepet is offline   Reply With Quote
Old 01-26-2013, 06:02 PM   #9
8/23/12 - 1/6/13
 
Fishette's Avatar
 
Join Date: Aug 2012
Location: Virginia
Posts: 562

S/C/G: 170/140/135

Height: 5' 5"

Default

If it is from the release of estrogen, try using an over the counter progesterone cream, as the hot flashes are said to be from the imbalance of estrogen and progesterone. If you increase your progesterone with the cream it can sometimes restore the balance and the hot flashes will subside - not immediately of course but over several weeks.
__________________


WI-PreIP: -2 IP:-5.5,-3.5,-0.2,-3.0,-2.6,+.2, -.8, -3, -2, -1, 0, -2, -2, -2, -1, -1, -2, 0, -2, -2
Vacation, Stress, and Teaming for an 4th Day Retreat = 7 pounds up in 4 months, so back we go...
IP Phase 2: -2
Fishette is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
Menopause and Hot Flashes maryea Age 50+ 23 11-18-2010 07:34 PM


All times are GMT -4. The time now is 06:39 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2